# SDR REXA2022042700728

- Difficulty date: March 18, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670319901
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319 FRAME ATTACHMENT DOUBLER IS CORRODED AT STGR 17R. - REMOVED BRACKET FROM FUSELAGE 319 & REPLACED W/ NEW BRACKET. NEW BRACKET WAS DRILLED & INSTALLED FROM FS 319 STGR 17R IAW CRJ 900 SRM 51-42-20-001-001-A01 & CRJ 900 SRM 51-40-11-001-001-A01. HI LOK ON FWD SIDE FROM THE TOP WAS FOUND TO BE TOO LONG & WAS REPLACED PROPERLY IAW CRJ 900 SRM 51-42-20-001-001-(A01).
